# SDR JJBA2010331004

- Difficulty date: September 17, 2010
- Submitted: September 19, 2010
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 24,425 hours, 34,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP, AIRCREW PERFORMED AN OPS CHECK ON THE EMERGENCY LIGHTING SYS.  F/A NOTICED THE REAR OVERHEAD EMERGENCY LIGHT IN-OPERATIONAL.  OUTSTATION MX CREW REPLACED THE REAR OVERHEAD LIGHT LAMP, PERFORMED EMERGENCY LIGHTS OPS CHECK WITH SATISFACTORY RESULTS.  ACFT WAS RETURNED TO SERVICE FOR NEXT DAY FLIGHT.
